# SDR ZW0A0108307

- Difficulty date: September 5, 2001
- Submitted: September 11, 2001
- Operation: Air carrier
- Aircraft: N9405T
- Make and model: Doug DC-9-83
- Aircraft serial: 53141
- Aircraft time: 27,124 hours, 13,245 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT THE LT FLOOR TRACK FLANGE HAD CORROSION BETWEEN STA 1079 AND 1220.  REMOVED AND REPLACED CORRODED TRACK PER SRM 51-01, PAGE 1 ITEM C.  REMOVED AND REPLACED AFT SPLICE PER SRM 51-01 PAGE 1 ITEM C.  INSTALLED FWD SPLICE PER SRM 53-05, FIG 4G.
